MathSciNet Relay Station
MathSciNet bibliographic data
MR2072985 (2005e:03132) 03F52 (03B47 03G10 06F05)
van Alten, Clint J.; Raftery, James G. Rule separation and embedding theorems for logics without weakening. Studia Logica 76 (2004), no. 2, 241–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement